Follow
Jared Wunsch
Jared Wunsch
Professor of Mathematics, Northwestern University
Verified email at math.northwestern.edu - Homepage
Title
Cited by
Cited by
Year
Resolvent estimates for normally hyperbolic trapped sets
J Wunsch, M Zworski
Annales Henri Poincaré 12, 1349-1385, 2011
1092011
Sharp Strichartz estimates on nontrapping asymptotically conic manifolds
A Hassell, T Tao, J Wunsch
American Journal of Mathematics, 963-1024, 2006
942006
Propagation of singularities and growth for Schrödinger operators
J Wunsch
941999
The Schrödinger propagator for scattering metrics
A Hassell, J Wunsch
Annals of Mathematics, 487-523, 2005
832005
Asymptotics of radiation fields in asymptotically Minkowski space
D Baskin, A Vasy, J Wunsch
American Journal of Mathematics 137 (5), 1293-1364, 2015
812015
Propagation of singularities for the wave equation on conic manifolds
R Melrose, J Wunsch
Inventiones mathematicae 156 (2), 235-299, 2004
762004
Sharp high-frequency estimates for the Helmholtz equation and applications to boundary integral equations
D Baskin, EA Spence, J Wunsch
SIAM Journal on Mathematical Analysis 48 (1), 229-267, 2016
692016
A Strichartz inequality for the Schrödinger equation on nontrapping asymptotically conic manifolds
A Hassell, T Tao, J Wunsch
Communications in Partial Difference Equations 30 (1-2), 157-205, 2005
582005
Propagation of singularities for the wave equation on edge manifolds
R Melrose, A Vasy, J Wunsch
542008
For Most Frequencies, Strong Trapping Has a Weak Effect in Frequency‐Domain Scattering
D Lafontaine, EA Spence, J Wunsch
Communications on Pure and Applied Mathematics 74 (10), 2025-2063, 2021
402021
Asymptotics of scalar waves on long-range asymptotically Minkowski spaces
D Baskin, A Vasy, J Wunsch
Advances in Mathematics 328, 160-216, 2018
392018
Optimal constants in nontrapping resolvent estimates and applications in numerical analysis
J Galkowski, EA Spence, J Wunsch
Pure and Applied Analysis 2 (1), 157-202, 2019
372019
From resolvent estimates to damped waves
H Christianson, E Schenck, A Vasy, J Wunsch
Journal d'Analyse Mathématique 122 (1), 143-162, 2014
372014
Local smoothing for the Schrödinger equation with a prescribed loss
H Christianson, J Wunsch
American Journal of Mathematics 135 (6), 1601-1632, 2013
362013
Distribution of resonances for asymptotically Euclidean manifolds
J Wunsch, M Zworski
Journal of Differential Geometry 55 (1), 43-82, 2000
362000
The semiclassical resolvent and the propagator for non-trapping scattering metrics
A Hassell, J Wunsch
Advances in Mathematics 217 (2), 586-682, 2008
342008
The FBI transform on compact 𝒞^{∞} manifolds
J Wunsch, M Zworski
Transactions of the American Mathematical Society 353 (3), 1151-1167, 2001
302001
Wavenumber-explicit convergence of the hp-FEM for the full-space heterogeneous Helmholtz equation with smooth coefficients
D Lafontaine, EA Spence, J Wunsch
Computers & Mathematics with Applications 113, 59-69, 2022
292022
The trace of the generalized harmonic oscillator
J Wunsch
Annales de l'institut Fourier 49 (1), 351-373, 1999
281999
Generalized Price's law on fractional-order asymptotically flat stationary spacetimes
K Morgan, J Wunsch
arXiv preprint arXiv:2105.02305, 2021
272021
The system can't perform the operation now. Try again later.
Articles 1–20